MathSciNet Relay Station
MathSciNet bibliographic data
MR1753714 49Q05 (49-02 53A10)
Fomenko, A. Minimal surfaces. Quantum 10 (2000), no. 5, 4–7, 13.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement